# SDR DL76L991169

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO FRA WITH LOSS OF RT HYD SYS.  FOUND O-RING DAMAGED AT RT HYD MODULE PRESS FILL CONNECTOR.  REPLACED O-RING ON ENG R/U, LEAKS CKS OK.
